# SDR DL73K990233

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: FS522
- Condition: Cracked
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 1 INCH LONG CRACK JUST ABOVE STRINGER 16R AT FS 522.  THE CRACK WAS ROUTED OUT AND A REPAIR DOUBLER INSTALLED PER B737 SRM 53-30-3, FIG 1.  BECAUSE THE REPAIR EXTENDED UNDR A WING-TO-FUSELAGE PANEL   THE REPAIR WAS DOCUMENTED PER ER/A 366606-14 TO ENSURE DTA EVALUATION WILL BE PERFORMED.
